MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO MV3; BARIATRIC BED

STRYKER MEDICAL-KALAMAZOO MV3; BARIATRIC BED
Catalog Number 5900000001
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced pinch/crush point.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
An additional event was identified and therefore added to this summary report.
 
Event or Problem Description
This report now summarizes 2 malfunction events, instead of 1.
 
Event or Problem Description
This report now summarizes 4 malfunction events, instead of 2.It was further reported that there were 4 minor injuries.
 
Additional Manufacturer Narrative
2 devices that were pending evaluation were not made available by the customer; the reported issue was not confirmed.2 additional events were identified and therefore added to this summary report.

Brand Name
MV3
Common Device Name
BARIATRIC BED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21919976
Report Number0001831750-2025-00574
Device Sequence Number15711179
Product Code OSI
UDI-Device Identifier07613327419221
UDI-Public07613327419221
Combination Product (Y/N)N
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5900000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/01/2025
04/01/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/02/2025
05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown